# SDR CA080407003

- Difficulty date: April 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,982 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D1001921
- Condition: Unserviceable
- Location: Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 4000 FT SELECTING FLAPS FROM 0 - 8 DEG, FLAP FAIL MSG APPEARED IMMEDIATELY WITH NO MOVEMENT OF FLAPS.  AIRSPEED 215 AT THE TIME.  A/C WAS AT -57 DEG FOR 1 HR IN CRUISE, GND -4.  FECU INTERGRADED AND FOLLOWING FAULT CODES DISPLAYED AS FECU WAS LOOKED AT: (1) JAM (2) LEFT BPSU (3) 1 5 1B.  TRIED TO GO FURTHER AFTER THE STEP OF `GO` IN THE FIM AND IT WOULD GIVE THE FAULT CODE 1 5 1B  CB 1-F4 AND CB 2-F4 AND SYSTEM RESET WITH NO FURTHER FAULTS.  FERRY FLIGHT PAPERWORK COMPLETED.  A/C FERRIED.  TROUBLESHOOTING GOING ON, ACTION PLAN TO INSPECT AND LUBE ALL DRIVES AND CHANGE ALL FLAP ACTUATORS WITH NEWLY OVERHAULED UNITS SENT.  INFORMATION WILL BE UPDATED WHEN AVAILABLE.
